Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Persistence of Network Synchronization under Nonidentical Coupling Functions

Texto completo
Autor(es):
Maia, Daniel M. N. ; Macau, Elbert E. N. ; Pereira, Tiago
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS; v. 15, n. 3, p. 1563-1580, 2016.
Citações Web of Science: 1
Resumo

We investigate the persistence of synchronization in networks of diffusively coupled oscillators when the coupling functions are nonidentical. Under mild conditions, we uncover the influence of the network interaction structure on the mismatches of the coupling function. We show that Erdos Renyi random graphs support large perturbations in the coupling function. In contrast scale-free graphs do not allow large perturbations in the coupling function, that is, as the network size n goes to infinity it forces the coupling functions to be identical. (AU)

Processo FAPESP: 11/50151-0 - Fenômenos dinâmicos em redes complexas: fundamentos e aplicações
Beneficiário:Elbert Einstein Nehrer Macau
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 15/08958-4 - Sincronização em redes heterogêneas aleatórias
Beneficiário:Tiago Pereira da Silva
Linha de fomento: Auxílio à Pesquisa - Regular